# SDR 97ZZZX6210

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310P
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC4
- Condition: Corroded
- Location: Propeller
- Part time: 696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER BLADE CORRODED.
